# SDR 99FDEA00182

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634112
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1010 FRAME TO BE CRACKED AT RBL 18, WL 149.  *S/D*  REMOVED AND REPLACED FRAME PER IAW FEDEX EA 7-5310-45281.
